Abstract and Applied Analysis

Derivatives of Meromorphic Functions with Multiple Zeros and Small Functions

Pai Yang and Peiyan Niu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let f z be a meromorphic function in , and let α z = R z h z 0 , where h z is a nonconstant elliptic function and R z is a rational function. Suppose that all zeros of f z are multiple except finitely many and T r , α = o T r , f as r . Then f ' z = α z has infinitely many solutions.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 310251, 10 pages.

Dates
First available in Project Euclid: 26 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1395858545

Digital Object Identifier
doi:10.1155/2014/310251

Mathematical Reviews number (MathSciNet)
MR3166595

Zentralblatt MATH identifier
07022141

Citation

Yang, Pai; Niu, Peiyan. Derivatives of Meromorphic Functions with Multiple Zeros and Small Functions. Abstr. Appl. Anal. 2014 (2014), Article ID 310251, 10 pages. doi:10.1155/2014/310251. https://projecteuclid.org/euclid.aaa/1395858545


Export citation

References

  • W. K. Hayman, “Picard values of meromorphic functions and their derivatives,” Annals of Mathematics, vol. 70, no. 1, pp. 9–42, 1959.
  • Y. F. Wang and M. L. Fang, “Picard values and normal families of meromorphic functions with multiple zeros,” Acta Mathematica Sinica, vol. 14, no. 1, pp. 17–26, 1998.
  • X. C. Pang, S. Nevo, and L. Zalcman, “Derivatives of meromorphic functions with multiple zeros and rational functions,” Computational Methods and Function Theory, vol. 8, no. 2, pp. 483–491, 2008.
  • N. I. Akhiezer, Elements of the Theory of Elliptic Functions, 1970. Moscow, vol. 79 of Translated Into English as AMS Translations of Mathematical Monographs, AMS, Rhode Island, RI, USA, 1990.
  • X. C. Pang and L. Zalcman, “Normal families and shared values,” Bulletin of the London Mathematical Society, vol. 32, no. 3,pp. 325–331, 2000.
  • P. Yang and S. Nevo, “Derivatives of meromorphic functions with multiple zeros and elliptic functions,” Acta Mathematica Sinica, vol. 29, no. 7, pp. 1257–1278, 2013.
  • Y. Xu, “Normal families and exceptional functions,” Journal of Mathematical Analysis and Applications, vol. 329, no. 2, pp. 1343–1354, 2007.
  • S. B. Bank and J. K. Langley, “On the value distribution theory of elliptic functions,” Monatshefte für Mathematik, vol. 98, no. 1, pp. 1–20, 1984.
  • X. C. Pang, S. Nevo, and L. Zalcman, “Quasinormal families of meromorphic functions II,” Operator Theory, vol. 158, pp. 177–189, 2005.
  • X. C. Pang, D. G. Yang, and L. Zalcman, “Normal families and omitted functions,” Indiana University Mathematics Journal, vol. 54, no. 1, pp. 223–235, 2005. \endinput